# SDR FDEA201202230655

- Difficulty date: February 23, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 67,208 hours, 14,324 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC2512504
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP OTBD HINGE BRACKET PIVOT OTBD BORE FOUND SCRATCHED.  REWORKED AND FOUND EXCEED LIMIT IAW CMM 57-52-03, REV 72 EXISTING DIAMETER 1.256", FINAL DIAMETER 1.2825", MAXIMUM DIAMETER 1.220". FABRICATED BUSHING INSTALLED IAW EA.1-5750-156846, STEP 4 AND STEP 5 PART 1,  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
